Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (213 KB) | Metadata | Table of Contents | RSMUP summary
Volume 131, 2014, pp. 1–14
DOI: 10.4171/RSMUP/131-1

Published online: 2014-06-08

Boundary integral for the Ramachandran index

Paolo Antonini[1]

(1) Faculté des Sciences d'Orsay, France

The computation for the Ramachandran index for Galois coverings and foliations is reduced to a solely boundary computation. This is a reminescence of the classical theory.

Keywords: Index theory, APS boundary value problems, coverings, foliations

Antonini Paolo: Boundary integral for the Ramachandran index. Rend. Sem. Mat. Univ. Padova 131 (2014), 1-14. doi: 10.4171/RSMUP/131-1